# SDR AALA202109229177

- Difficulty date: September 18, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A300*
- Aircraft serial: 6790
- Aircraft time: 18,001 hours, 6,820 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED SHEAR PLATE LOCATED AT AFT GALLEY AREA ON S23R BETWEEN FR 69 TO FR 70. REPLACED SHEAR PLATE PER SRM 51-42-11-801.
